# SDR SWAA2024102238583

- Difficulty date: September 17, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 LBL 24.75 AT AFT CARGO COMPARTMENT 2024-572893<[01] REPLACED WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 LBL 24.75 AT AFT CARGO COMPARTMENT I.A.W DWG 149A8100 SHEET: 1 REV: - AND B737-700 SRM 51-40-02-0G-0; B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9.;[02] REPLACED WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 LBL 24.75 AT AFT CARGO COMPARTMENT I.A.W DWG 149A8100 SHEET: 1 REV: - AND B737-700 SRM 51-40-02-0G-0; B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9.
